# SDR AALA202102059012

- Difficulty date: February 2, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 10,053 hours, 4,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: BACC47CP25
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY EXIT SIGN L1189 INOPERATIVE. REPLACED JIFFY SPLICE PIN WITH NEW IAW AMM 33-51-14, OPS CHECK GOOD.
